INVESTIGADORES
OMBROSI Sheldy Javier
artículos
LI, KANGWEI; MARTELL, JOSÉ MARÍA; MARTIKAINEN, HENRI; OMBROSI, SHELDY; VUORINEN, EMIL
End-point estimates, extrapolation for multilinear Muckenhoupt classes, and applications
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; Año: 2020
OMBROSI, SHELDY; PÉREZ, CARLOS; RELA, EZEQUIEL; RIVERA-RÍOS, ISRAEL P.
A note on generalized Fujii-Wilson conditions and BMO spaces
ISRAEL JOURNAL OF MATHEMATICS; Año: 2020
LI, KANGWEI; MARTELL, JOSÉ MARÍA; OMBROSI, SHELDY
Extrapolation for multilinear Muckenhoupt classes and applications
ADVANCES IN MATHEMATICS; Año: 2020 vol. 373
OMBROSI, SHELDY; RIVERA-RÍOS, ISRAEL P; SAFE, MARTÍN D
Fefferman–Stein Inequalities for the Hardy–Littlewood Maximal Function on the Infinite Rooted k-ary Tree
INTERNATIONAL MATHEMATICS RESEARCH NOTICES; Año: 2020
LERNER, ANDREI K.; NAZAROV, FEDOR; OMBROSI, SHELDY
On the sharp upper bound related to the weak Muckenhoupt–Wheeden conjecture
Analysis & PDE; Año: 2020 vol. 13 p. 1939 - 1954
LERNER, ANDREI K.; OMBROSI, SHELDY
Some Remarks on the Pointwise Sparse Domination
THE JOURNAL OF GEOMETRIC ANALYSIS; Año: 2019
LI, KANGWEI; OMBROSI, SHELDY; PÉREZ, CARLOS
Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates
MATHEMATISCHE ANNALEN; Año: 2019 vol. 374 p. 907 - 929
KANGWEI LI; SHELDY OMBROSI; BELEN PICARDI
Weighted mixed weak-type inequalities for multilinear operators
STUDIA MATHEMATICA; Lugar: VARSOVIA; Año: 2018
LERNER, ANDREI K.; OMBROSI, SHELDY; RIVERA-RÍOS, ISRAEL P.
Commutators of singular integrals revisited
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY; Año: 2018
CARANDO, DANIEL; MAZZITELLI, MARTIN; OMBROSI, SHELDY
Multilinear Marcinkiewicz-Zygmund Inequalities
JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS; Año: 2017
MARCELA CALDARELLI; ANDREI LERNER; SHELDY OMBROSI
On a counterexample related to weighted weak type estimates for singular integrals
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; Lugar: Providence; Año: 2017
LERNER, ANDREI K.; OMBROSI, SHELDY; RIVERA-RÍOS, ISRAEL P.
On pointwise and weighted estimates for commutators of Calderón–Zygmund operators
ADVANCES IN MATHEMATICS; Año: 2017 vol. 319 p. 153 - 181
SHELDY OMBROSI; ALEJANDRA PERINI; RICARDO TESTONI
An interpolation theorem between Calderón-Hardy spaces
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2016
S. OMBROSI Y C. PÉREZ
Mixed weak-type inequalities: Examples and counterexamples related with a problem of E. Sawyer
COLLOQUIUM MATHEMATICUM; Año: 2016
SHELDY OMBROSI; CARLOS PÉREZ; JORGELINA RECCHI
Quantitative weighted mixed weak-type inequalities for classical operators
INDIANA UNIVERSITY MATHEMATICS JOURNAL; Año: 2015
JAVIER DUOANDIKOEXTEA; F.J. MARTÍN-REYES; SHELDY OMBROSI
On the $A_{\infty }$ conditions for general bases
MATHEMATISCHE ZEITSCHRIFT; Lugar: Berlin; Año: 2015 vol. 282 p. 955 - 972
JAVIER DUOANDIKOEXTEA ; F.J. MARTÍN-REYES ; SHELDY OMBROSI
Calderón weights as Muckenhoupt weights
INDIANA UNIVERSITY MATHEMATICS JOURNAL; Año: 2013 vol. 62 p. 890 - 910
ANDREI LERNER Y SHELDY OMBROSI
An extrapolation theorem with applications to weighted estimates for singular integrals
JOURNAL OF FUNCTIONAL ANALYSIS; Año: 2012 vol. 262 p. 4475 - 4487
L. FORZANI, F. J. MARTÍN-REYES Y S. OMBROSI
Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; Año: 2011 vol. 363 p. 1699 - 1719
ANDREI LERNER Y SHELDY OMBROSI
A boundedness criterion for general maximal operators
PUBLICACIONS MATEMATIQUES; Año: 2010 vol. 54 p. 53 - 71
F.J. MARTÍN-REYES Y SHELDY OMBROSI
Mixed weak type inequalities for one-sided operators
QUARTERLY JOURNAL OF MATHEMATICS; Año: 2009 vol. 60 p. 63 - 73
A. LERNER, S. OMBROSI Y C. PÉREZ
$A_1$ bounds for Calderón-Zygmund operators related to a problem of Muckenhoupt and Wheeden
MATHEMATICAL RESEARCH LETTERS; Año: 2009 p. 149 - 156
A. LERNER, S. OMBROSI, C. PÉREZ, R. TORRES, R. TRUJILLO
New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory
ADVANCES IN MATHEMATICS; Año: 2009 p. 1222 - 1264
A. LERNER, S. OMBROSI Y C. PÉREZ
Weak type estimates for singular integrals related to a dual problem of Muckenhoupt and Wheeden
JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS; Año: 2009 vol. 15 p. 394 - 403
A. LERNER, S. OMBROSI Y C. PÉREZ
Sharp $A_1$ bounds for Calderón-Zygmund operators and the relationship with a problem of Muckenhoupt and Wheeden
INTERNATIONAL MATHEMATICS RESEARCH NOTICES; Año: 2008 vol. 2008 p. 1222 - 1232
SHELDY OMBROSI, CARLOS SEGOVIA, RICARDO TESTONI
An Interpolation Theorem beetwen weighted Hardy spaces
ARKIV FOR MATEMATIK; Lugar: Dordrecht The Netherlands; Año: 2006 vol. 1 p. 335 - 348
SHELDY OMBROSI
Weak weighted inequalities for a dyadic one-sided maximal function in $R^n$
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; Año: 2005 p. 1769 - 1775
S. OMBROSI Y C. SEGOVIA
One-sided singular integral operators on Calderón-Hardy spaces
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Año: 2003 p. 17 - 35
SHELDY OMBROSI Y LILIANA DE ROSA
Boundedness of the Weyl fractional Integral on one-sided weighted Lebesgue and Lipschitz spaces
PUBLICACIONS MATEMATIQUES; Año: 2003 p. 71 - 102
SHELDY OMBROSI
On spaces associated with primitives of distributions in one-sided Hardy spaces
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Año: 2002 p. 81 - 102